# SDR FDEA202007131810

- Difficulty date: July 13, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276055000E51
- Part serial: CP12715
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 18,918 hours, 10,858 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS.  LOCATED AT 3 INCH OUTBOARD FROM RIB 13 AND 19 INCH FROM TRAILING EDGE ON LT HORIZONTAL STABILIZER (1EA) (L=2 INCH. W=1.5 INCH).  REPAIRED LT ELEVATOR UPPER SKIN PANEL HONEY COMB CORE CELL LOCATED AT 3 INCHES FROM ERIB 13 AND 19.25 INCHES FROM T/E ON LT HORIZONTAL STABILIZER, AS PER SRM A300 55-21-12 PAGE BLOCK 201 PARAGRAPH 5.J.  EXACT LOCATION IS BETWEEN STA 576 AND STA 633, AS PER AMM 06-31-55-00 AND EA 6-5520-T0355929 (P1).  THIS REPAIR IS CAT-A.
